# SDR UPS08B53101

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 12701564
- Part serial: ALT1832753
- Condition: No Test
- Location: Left Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHILE ATTEMPTING UPPER DECK SLIDE DEPLOYMENT FOR FAA, LEFT SIDE SLIDE FAILED TO DEPLOY IN THE AUTOMATIC POSITION.  FOUND DOOR ASSIST BOTTLE SQUIB PREVIOUSLY BLOWN.  REMOVED AND REPLACED DOOR ASSIST BOTTLE.  EMERGENCY ESCAPE SLIDE DEPLOYED NORMALLY DURING 2ND AUTOMATIC TEST.
